Processing math: 0%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 54 No. 11 (2002)
Vol. 54 No. 11 (2002)
Published:
25.11.2002
Research articles
On the Construction and Growth of Solutions of Degenerate Functional Differential Equations of Neutral Type
L. A. Vlasenko
1443-1451
PDF (Russian)
Springer
Morrey Regularity of Solutions of Nonlinear Elliptic Systems of Arbitrary Order with Restrictions on the Modulus of Ellipticity
E. A. Kalita
1452-1466
Springer
Complete Solvability of the Cauchy Problem for Petrovskii Parabolic Equations in
S
-Type Spaces
V. A. Litovchenko
1467-1479
PDF (Ukrainian)
Springer
A Differential Boundary Operator of the Sturm–Liouville Type on a Semiaxis with Two-Point Integral Boundary Conditions
O. Ya. Mylyo, O. G. Storozh
1480-1485
PDF (Ukrainian)
Springer
Spectrum and States of the BCS Hamiltonian in a Finite Domain. III. BCS Hamiltonian with Mean-Field Interaction
D. Ya. Petrina
1486-1505
PDF
Springer
On the Asymptotic Integration of a System of Linear Differential Equations with a Small Parameter in the Coefficients of a Part of Derivatives
A. M. Samoilenko
1505-1517
PDF (Russian)
Springer
Solutions of Weakly-Perturbed Linear Systems Bounded on the Entire Axis
А. A. Boichuk, О. A. Boichuk, A. M. Samoilenko
1517-1530
PDF (Russian)
Springer
Binary Transformations and (2 + 1)-Dimensional Integrable Systems
Yu. M. Sidorenko
1531-1550
PDF (Ukrainian)
Springer
Approximation of the Classes
B_{p,θ}^Ω
of Periodic Functions of Many Variables in Uniform Metric
S. A. Stasyuk
1551-1559
PDF (Ukrainian)
Springer
On Solvable Groups with Proper Quotient Groups of Finite Rank
A. V. Tushev
1560-1568
PDF (Russian)
Springer
On the Suslin Number of Totally-Bounded Left-Topological Groups
I. V. Protasov
1581-1573
PDF (Russian)
Springer
Short communications
Derivation of Moment Equations for Solutions of a System of Differential Equations Dependent on a Semi-Markov Process
K. G. Valeyev, I. A. Dzhalladova
1569-1573
PDF (Russian)
Springer
Best Uniform Approximation of a Family of Functions Continuous on a Compact Set
Yu. V. Hnatyuk
1574-1580
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians